# SDR DALA2023081706695

- Difficulty date: August 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 95,769 hours, 24,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 MULTIPLE FASTENER ON OUTER TRAIL EDGE & OUTBOARD SKIN DAMAGED. CORRECTIVE ACTION: REF ERA 611281-14. (4977569)
